# SDR TSAA0623107

- Difficulty date: November 18, 2006
- Submitted: November 25, 2006
- Operation: Air carrier
- Aircraft: N751AL
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- Aircraft time: 9,236 hours, 2,288 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452011
- Part serial: XK516D100954
- Condition: Failed
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW NOTED THAT NR 2 HF RADIO WOULD NOT TUNE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-61.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 2 HF RADIO WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  THE FOLLOWING CREW PERFORMED A FLIGHT VERIFICATION FOR THE NR 2 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.
